MathSciNet Relay Station
MathSciNet bibliographic data
MR2329904 (2008e:34121) 34D20 (34A36 93D05)
Gurvits, L.; Shorten, R.; Mason, O. On the stability of switched positive linear systems. IEEE Trans. Automat. Control 52 (2007), no. 6, 1099–1103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement